Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

my periods have gotten worse since i started clomid anyone else have this problem??

i have bad cramping and im so sick all the time??

Answer Question
 
wanting2bemommy

Asked by wanting2bemommy at 11:45 PM on Aug. 15, 2009 in Trying to Conceive

Level 1 (0 Credits)
Answers (1)
  • I heard Clomid can change a woman.. lol.. it will give you horrible modd swings and all so im guessing that is another symptom of Clomid... Im actually going to start taking it the end of next week.. im kinda scared.. lol
    Stefanie1115

    Answer by Stefanie1115 at 11:59 AM on Aug. 16, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN